All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 45-56                                                                DOI:10.11948/2019.45
The revised generalized Tikhonov method for the backward time-fractional diffusion equation
Arumugam Deiveegan,Juan J. Nieto,Periasamy Prakash
Keywords:Inverse problem, fractional diffusion equation, Tikhonov regularization, convergence analysis.
      In this paper, we solve the backward problem for a time-fractional diffusion equation with variable coefficients in a bounded domain by using the revised generalized Tikhonov regularization method. Convergence estimates under an a-priori and a-posteriori regularization parameter choice rules are given. Numerical example shows that the proposed method is effective and stable.
PDF      Download reader